標題: H-infinity control for nonlinear affine systems: a chain-scattering matrix description approach
作者: Hong, JL
Teng, CC
電控工程研究所
Institute of Electrical and Control Engineering
關鍵字: nonlinear systems;L-2-gain;Hamilton-Jacobi equations;state-space method
公開日期: 15-四月-2001
摘要: This paper combines an alternative chain-scattering matrix description with (J, J')-lossless and a class of conjugate (- J, - J')-lossless systems to design a family of nonlinear H-infinity output feedback controllers. The present systems introduce a new chain-scattering setting, which not only offers a clearer expression for the solving process of the nonlinear H-infinity control problem but also removes the fictitious signals introduced by the traditional chain-scattering approach. The intricate nonlinear affine control problem thus can be transformed into a simple lossless network and is easy to deal with in a network-theory context. The relationship among these (J, J') systems, L-2-gain, and Hamilton-Jacobi equations is also given. Block diagrams are used to illustrate the central theme. Copyright (C) 2001 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/rnc.556
http://hdl.handle.net/11536/29710
ISSN: 1049-8923
DOI: 10.1002/rnc.556
期刊: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
Volume: 11
Issue: 4
起始頁: 315
結束頁: 333
顯示於類別:期刊論文


文件中的檔案:

  1. 000167917600002.pdf